# SDR CALA2013082990833

- Difficulty date: August 27, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 48,254 hours, 11,739 cycles
- Engine: Pwa PW4056
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T400421
- Part serial: 3154
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT LEFT NR 3 WINDOW PANE CRACKED.  R & R LT NR 3 WINDOW IAW B767, WINDOW HEAT OPERATIONS CHECKED GOOD IAW B767.
